RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1954, Volume 18, Issue 4, Pages 307–326 (Mi izv3503)  

Investigation of some questions of the analytic theory of the rational and quadratic field. III

N. S. Koshlyakov


Full text: PDF file (1200 kB)

Bibliographic databases:
Received: 26.01.1953

Citation: N. S. Koshlyakov, “Investigation of some questions of the analytic theory of the rational and quadratic field. III”, Izv. Akad. Nauk SSSR Ser. Mat., 18:4 (1954), 307–326

Citation in format AMSBIB
\Bibitem{Kos54}
\by N.~S.~Koshlyakov
\paper Investigation of some questions of the analytic theory of the rational and quadratic field.~III
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1954
\vol 18
\issue 4
\pages 307--326
\mathnet{http://mi.mathnet.ru/izv3503}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=64081}
\zmath{https://zbmath.org/?q=an:0057.27601}


Linking options:
  • http://mi.mathnet.ru/eng/izv3503
  • http://mi.mathnet.ru/eng/izv/v18/i4/p307

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Erratum Cycle of papers
  • Известия Академии наук СССР. Серия математическая
    Number of views:
    This page:114
    Full text:60
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020